Affine invariants of annuli

Waldemar Cieślak, Elzbieta Szczygielska

Abstract


A family of regular annuli is considered. Affine invariants of annuli are introduced.

Keywords


Invariant; annulus

Full Text:

PDF

References


Bonnesen, T., Fenchel, W., Theorie der konvexen Korper, Chelsea Publishing Co., New York, 1948.

Cieślak, W., Miernowski, A. and Mozgawa, W., Isoptics of a closed strictly convex curve, Global differential geometry and global analysis (Berlin, 1990), Lecture Notes in Math., 1481, Springer, Berlin, 1991, 28-35.

Cieślak, W., Miernowski, A. and Mozgawa, W., Isoptics of a closed strictly convex curve. II, Rend. Sem. Mat. Univ. Padova, 96 (1996), 37-49.

Santalo, L., Integral geometry and geometric probability, Encyclopedia of Mathematics and its Applications, Vol. 1. Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976.




DOI: http://dx.doi.org/10.17951/a.2012.66.1.7-12
Data publikacji: 2016-07-24 20:22:23
Data złożenia artykułu: 2016-07-23 21:20:00

Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 Waldemar Cieślak, Elzbieta Szczygielska